Problem without initial conditions for a countable semilinear hyperbolic system of first-order equations
AbstractWe derive sufficient conditions for the solvability of the problem without initial conditions for a countable semilinear hyperbolic system of first-order equations and establish conditions for the classical solvability of the initial-boundary value problem for countable hyperbolic systems of semilinear equations of the first-order in a semistrip.
How to Cite
KirilichV. M., and FirmanT. I. “Problem Without Initial Conditions for a Countable Semilinear Hyperbolic System of First-Order Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 8, Aug. 2016, pp. 1043-55, http://umj.imath.kiev.ua/index.php/umj/article/view/1900.